# SDR CA020312008

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,726 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13282
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT OBSERVED DURING ROUTINE MAINTENANCE. OIL LEAKING FROM CRANKCASE LT HALF NEAR CENTRE BOLTS THAT SECURE CASES TOGETHER. FURTHER INSPECTION REVEALED A PIN HOLE THAT APPEARS TO ORIGINATE FROM WITHIN/INTERNAL TO THE CRANKCASE. ENGINE REMOVED SENT TO APPROVED OVERHAUL STATION FOR INSPECTION AND POSSIBLE REPAIR.
